# SDR CA080717003

- Difficulty date: July 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 4,733 hours
- Engine: Ge CF348E5A1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 5,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EVIDENCE OF CORROSION FOUND AT SEVERAL AREAS.  REFERENCE: J/C NR Z220-005-U & NON-ROUTINE NR 46, 48 CORROSION FOUND ON FLOOR BEAM LOCATED AT Y = 225.0 AND Z = -490.0 JUNCTION WITH FRAMES 17 AND ON FLOOR BEAM LOCATED AT Y = -255.0 AND Z = -490.0 JUNCTION WITH FRAME NR 19.  SEAT TRACKS AFFECTED: P/N 170-03264-001 AND P/N 170-03263-001
